# SDR 0400756624

- Difficulty date: May 12, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 94,737 hours, 16,109 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE E-FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  RESEATED EMERGENCY LIGHT POWER SUPPLY CONNECTOR.  OPERATIONAL CHECK GOOD.
